Pacific Journal of Mathematics

Shifts of integer index on the hyperfinite ${\rm II}_1$ factor.

Geoffrey L. Price

Article information

Source
Pacific J. Math., Volume 132, Number 2 (1988), 379-390.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689688

Mathematical Reviews number (MathSciNet)
MR934178

Zentralblatt MATH identifier
0663.46054

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]
Secondary: 46L35: Classifications of $C^*$-algebras

Citation

Price, Geoffrey L. Shifts of integer index on the hyperfinite ${\rm II}_1$ factor. Pacific J. Math. 132 (1988), no. 2, 379--390. https://projecteuclid.org/euclid.pjm/1102689688


Export citation

References

  • [1] M. Choda, Shifts on the hyperfinite \\\-factor, J. Operator Theory, 17 (1987), 223-235.
  • [2] V. F. R. Jones, Index for subfactors, Invent. Math., 72 (1983), 1-25.
  • [3] R. T. Powers, An index theoryfor semigroups of*-endomorphisms ofB(H) and type Hi factors, Canad. J. Math., 39 (1987), 492-511.
  • [4] G. Price, Shifts on type Hi factors, Canad. J. Math., 39 (1987), 492-511.